Optical multistability in a nonlinear Fibonacci multilayer

Gupta, Subhasish Dutta ; Ray, Deb Shankar (1988) Optical multistability in a nonlinear Fibonacci multilayer Physical Review B: Condensed Matter and Materials Physics, 38 (5). pp. 3628-3631. ISSN 1098-0121

Full text not available from this repository.

Official URL: http://prb.aps.org/abstract/PRB/v38/i5/p3628_1

Related URL: http://dx.doi.org/10.1103/PhysRevB.38.3628


The transmission properties of a multilayered medium consisting of N nonlinear slabs are studied. A general characteristic matrix formalism is applied to obtain the power dependence of the transmission coefficient. As an application, a nonlinear Fibonacci multilayer with as many as 55 and 233 nonlinear slabs is considered. The nonlinear quasiperiodic system is shown to offer a wide variety of bistable and multistable operations.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:59080
Deposited On:03 Sep 2011 11:55
Last Modified:03 Sep 2011 11:55

Repository Staff Only: item control page